# SDR AALA202210101149

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737
- Aircraft serial: 30099
- Aircraft time: 61,179 hours, 25,360 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG18056
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 26,628 hours, 11,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PRE-FLIGHT FOUND DOOR 1L SLIDE PACK PRESSURE BELOW GREEN BAND. REPLACED DOOR 1L SLIDE IAW AMM 25-66-01.
